# SDR R61A201510250760

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 9,713 hours, 9,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE GREEN LIGHT ON THE FWD F/A EMERGENCY LIGHT BUTTON WAS BURNED OUT.  MAINTENANCE REPLACED THE LAMP FWD F/A EMERGENCY LIGHT BUTTON IAW AMM AND OPS CHECKED GOOD.
